# SDR CALA2013100191625

- Difficulty date: September 30, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 41,916 hours, 17,191 cycles
- Engine: Iae V2522A5
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Out Of Position
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CREW REPORTED FUEL LEAKING FROM WATER DRAIN VALVE ON LT WING.  UNABLE TO FUEL.  REPOSITIONED VALVE NO LEAKS.
